MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CANNULA WITH BD VIALON¿ BIOMATERIAL; IV CONVENTIONAL CANNULA

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CANNULA WITH BD VIALON¿ BIOMATERIAL; IV CONVENTIONAL CANNULA
Catalog Number 381247
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte¿ iv cannula with bd vialon¿ biomaterial contained foreign matter.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: (b)(4) representative samples were received in sealed package.All the samples were subjected to visual inspection.No fm or other abnormalities was observed.However, thicker lube was observed on cannula tip for some of the samples.All samples were subjected to penetration test.Test results showed that both penetration force and drag force were within specifications.No abnormalities was observed on the samples and samples passed the penetration test.A review of the device history record revealed no irregularities during the manufacture of the reported lot #.
 
Event or Problem Description

Brand Name
BD INSYTE¿ IV CANNULA WITH BD VIALON¿ BIOMATERIAL
Common Device Name
IV CONVENTIONAL CANNULA
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8029942
Report Number8041187-2018-00401
Device Sequence Number1421431
Product Code FOZ
UDI-Device Identifier00382903812479
UDI-Public00382903812479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number381247
Device Lot Number8018397
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;